Results 1 to 7 of 7
How long does precipitated withdrawal last?
  1. #1
    pepi112 is offline New Member
    Join Date
    Oct 2009
    Posts
    6

    Default How long does precipitated withdrawal last?

    I ran out of my methadone two days ago and I was switched to Subutex by my doctor today. I have been feeling extremely nauseous for the past 2 days and that's it. I think this is precipitated withdrawal because of the nausea but that is the only symptom I have since taking the Subutex. How long does this last? I was on 20 mgs of methadone a day and now I am taking 3 mg of subutex in the morning and 3 at night.

  2. #2
    no_more_tram is offline Member
    Join Date
    Nov 2008
    Location
    Illinois
    Posts
    308

    Default

    Quote Originally Posted by pepi112 View Post
    I ran out of my methadone two days ago and I was switched to Subutex by my doctor today. I have been feeling extremely nauseous for the past 2 days and that's it. I think this is precipitated withdrawal because of the nausea but that is the only symptom I have since taking the Subutex. How long does this last? I was on 20 mgs of methadone a day and now I am taking 3 mg of subutex in the morning and 3 at night.

    I can't answer that for you, as I don't know anything about it, but robert or someone will soon respond to you about your condition. good luck!

  3. #3
    Anonymous Guest

    Default

    if you were in prec withdrawl you would be suffering big time.
    sounds like you made it on to subs ok, you were on a low enough dose to switch over. the main thing is to wait till you are properly in wd before you start the subs. giving the methadone time to be out.,
    now you are on subs, you should settle.
    ive done the prec wd thing, it isnt fun.
    hang in there it will get better.
    good on you

    but if you were full on in precipitated withdrawl, after 1 day, almost 2, you come right. that was my experience anyway, as i was on more than 20 when i switched over,my bad.

  4. #4
    pepi112 is offline New Member
    Join Date
    Oct 2009
    Posts
    6

    Default

    So what do you do for nausea? I can't even sleep because it is that bad. I was def. in withdrawal yesterday and last night but today I have been much better except this nausea. The weird thing is that when I am up and walkin around it goes away and when I sit or lay down it is so bad.

  5. #5
    Anonymous Guest

    Default

    im hoping for you it is the remnants of precipitated withdrawl.

    sometimes people on suboxone get a bit of nausea, but you are on subutex, sometimes its the naloxone in the suboxone makes people get nausea.

    not sure pal, i hope by tomorrow thought, it all settles for you.

    it took me nearly 2 days to come right after the prec wd. after that i was all good.

    all the best

  6. #6
    tired2 is offline Advanced Member
    Join Date
    Apr 2009
    Location
    Chicago,Il
    Posts
    1,039

    Default

    Quote Originally Posted by pepi112 View Post
    I ran out of my methadone two days ago and I was switched to Subutex by my doctor today. I have been feeling extremely nauseous for the past 2 days and that's it. I think this is precipitated withdrawal because of the nausea but that is the only symptom I have since taking the Subutex. How long does this last? I was on 20 mgs of methadone a day and now I am taking 3 mg of subutex in the morning and 3 at night.
    Hi pepi,
    I have no expert about switching from meth to Subutex but I'm very familiar with Subutex.I see you are on 6mg of Subutex .You need to be at a certain stage of w/d before starting Subutex and then begin an induction.How did your doctor do your induction. Robert is the expert. You should have a score of 26 on the cows sheet. Here is the site you may want to check it out. http://www.suboxone.com/pdfs/OWR.pdf You also need to take your subs the same time each day.This may sound crazy but I always take dramamine for the nausea.
    Pam
    Last edited by tired2; 10-19-2009 at 11:29 PM.
    Just to live life free as a bird

  7. #7
    Shaggy Pickles is offline Junior Member
    Join Date
    Oct 2009
    Posts
    22

    Default

    When I first started my subutex I had a little nausea pop up from time to time. Just yesterday I had that queasy feeling for a little while. Pretty sure it isn't precipitated w/ds or else it would be a LOT worse. Just give your body some time to adjust to the subs and you should be ok.

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22